Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 213857, 13 pages
http://dx.doi.org/10.1155/2009/213857
Research Article

Scaling Properties of a Hybrid Fermi-Ulam-Bouncer Model

1Departamento de Física, Instituto de Geociências e Ciências Exatas, Universidade Estadual Paulista (UNESP), Avenida 24A, 1515 - Bela Vista, 13506-900 Rio Claro, SP, Brazil
2Departamento de Estatística, Matemática Aplicada e Computação, Instituto de Geociências e Ciências Exatas, Universidade Estadual Paulista (UNESP), Avenida 24A, 1515, Bela Vista, 13506-900 Rio Claro, SP, Brazil

Received 28 January 2008; Revised 25 July 2008; Accepted 29 September 2008

Academic Editor: Francesco Pellicano

Copyright © 2009 Diego F. M. Oliveira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diego F. M. Oliveira, Rafael A. Bizão, and Edson D. Leonel, “Scaling Properties of a Hybrid Fermi-Ulam-Bouncer Model,” Mathematical Problems in Engineering, vol. 2009, Article ID 213857, 13 pages, 2009. doi:10.1155/2009/213857